# SDR ASAA2021030234231

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,030 hours, 13,015 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INFLIGHT VTK FOLLOWED MAP ON CPTS ND RAN QRH FMC FAIL RH FMC WORKED NORMALLY NORMAL "FMC" SWITCH TO BOTH ON 2 CONTINUED FLIGHT UNEVENTFULLY. GROUNDED - YES. PERFORMED B737-800 FIM 34-61-00-810-801 AND 3-61-00-810-836. OPS CHECK GOOD. TEST PASSED. NO FUALTS FOUND. OK FOR SERVICE.
